TC PAIN REL
Other Information: Store at room temperature 59-86 degrees F (15-30 degrees C). Misc: Acetaminophen 325 mg. Pain reliever/fever reducer. Quality guaranteed. Compare to Tylenol Regular Strength active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol Regular Strength). Questions? 1-888-423-0139. www.topcarebrand.com. Questions or comments? Call toll free: 1-888-423-0139. Please recycle. Made in China.